# SDR 2013FA0000501

- Difficulty date: September 3, 2013
- Submitted: September 3, 2013
- Operation: General aviation
- Aircraft: N6099P
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636468
- Aircraft time: 707 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: AN422A
- Condition: Broken
- Location: Nose Wheel
- Part time: 707 hours, 370 cycles
- Component: Nose Wheel, Cleveland
- Component part number: 4077B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT CAME IN FOR A TIRE CHANGE. UPON REMOVAL OF THE NOSE WHEEL ASSY PN 40-77B, IT WAS NOTED THAT ONE WHEEL TIE BOLT WAS MISSING.  THIS WHEEL HAS A TOTAL OF 3 TIE BOLTS INSTALLED FROM THE OEM.  NO OTHER DAMAGE WAS NOTED DURING A VISUAL INSPECTION OF THE WHEEL.  ALL TIE BOLTS AND NUTS WERE REPLACED USING THE PARTS LISTED IN MFG PARTS CATALOG.  MFG ISSUED SB1177 ON NOV 14, 2006 THAT ADDRESSES THIS PROBLEM ON PA46-500TP ACFT, WHICH USES THE SAME WHEEL ASSY.  SB 1177 REFERS TO CLEVELAND WHEEL SB 7083. THIS UPGRADES THE 40-77B WHEEL TO A 40-77G WITH HIGHER STRENGTH BOLTS AND NUTS.
